首页    期刊浏览 2024年07月05日 星期五
登录注册

文章基本信息

  • 标题:Comments on a Two Queue Network
  • 作者:Samantha Morin ; Myron Hlynka ; Shan Xu
  • 期刊名称:International Journal of Statistics and Probability
  • 印刷版ISSN:1927-7032
  • 电子版ISSN:1927-7040
  • 出版年度:2017
  • 卷号:6
  • 期号:6
  • 页码:43
  • DOI:10.5539/ijsp.v6n6p43
  • 出版社:Canadian Center of Science and Education
  • 摘要:A special customer must complete service from two servers, each with an $M/M/1$ queueing system. It is assumed that the two queueing systems have initiial numbers of customers $a$ and $b$ at the instant when the special customer arrives, and subsequent interarrival times and service times are independent. We find the expected total time (ETT) for the special customer to complete service. We show that even if the interarrival and service time parameters of two queues are identical, there exist examples (specific values of the parameters and initial lengths a and b) for which the special customer surprisingly has a lower expected total time to completion by joining the longer queue first rather than the shorter one.
Loading...
联系我们|关于我们|网站声明
国家哲学社会科学文献中心版权所有